Math faculty article listed in top 25
An article co-authored by Zhongyuan Che, associate professor of mathematics at Penn State Beaver, and Zhibo Chen, professor of mathematics at Penn State Greater Allegheny, was listed as one of the top 25 articles currently being read and consulted by mathematicians. "On k-pairable regular graphs" appears in the journal Discrete Mathematics and is available online at http://www.sciencedirect.com/ or in print in volume 310, issue 23, Dec. 6, 2010, pages 3334-3350.
Che joined the Beaver campus faculty in 2003. She holds a doctorate in mathematics and a master’s degree in computer science from Wesleyan University and a master’s degree and bachelor’s degree in mathematics from Shandong University, China.
She can be contacted at email@example.com or 724-773-3884.